# SDR ACE091905

- Difficulty date: September 19, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- System (JASC): 2822 · Fuel Boost Pump
- Part: Diaphragm
- Part number: 1333890311
- Part serial: NSN
- Condition: Ruptured
- Location: Nr 1 Fuel Pump
- Component: Fuel Pump, Romec, RG37060AM
- Component part number: 1333890311
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

PIREP - FUEL OBSERVED DRIPPING FROM NR 1 ENGINE DRAIN MAST.  VERIFIED LOW PSI FUEL PUMP DIAPHRAGM RUPTURE, THIS UNIT WAS IN COMPLIANCE WITH THE LATEST SB FOR DIAPHRAGM DESIGN.
